Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Do laxatives affect Nexplanon birth control implants?

User rating for this question
Very Good
Answered by
Practicing since : 2000
Answered : 788 Questions
Do laxatives affect nexplanon birth control implants? I have taken Dulcolax women tablets for 2 days and I wanted to be sure there was no side effects. thank you!
Posted Thu, 13 Mar 2014 in Medicines and Side Effects
Answered by Dr. Bhagyashree.B 1 hour later
Brief Answer: no significant effect Detailed Answer: Dear XXXX Thanks for writing. The nexplanon implants are progesterone implants for contraceptive effect. The dulcolax medication is a laxative and non hormonal. It's effect on contraception action of nexplanon is minimal or absent. Hope this was useful. Please write back if any query. Thanks DR Bhagyashree.
Above answer was peer-reviewed by
Follow-up: Do laxatives affect Nexplanon birth control implants? 1 hour later
what kind of minimal affects do the laxatives have on the implant? should I sustain from sexual contact for a number of days or am I ok?
Answered by Dr. Bhagyashree.B 8 minutes later
Brief Answer: no need to abstain from coitus. Detailed Answer: Dear member, There is no need to abstain from intercourse. The drug does not affect contraception. Thanks. Dr Bhagyashree
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor